Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: depakote sienna

Posted by Krissy P on March 25, 2003, at 21:27:26

In reply to depakote, posted by sienna on March 25, 2003, at 20:06:09

Hi, thanks for your update:-)
Can I ask how your appetite is on these meds? Any weight gain or loss?
Hang in there and give it time, we all must be the most patient people in the world with these meds!!!


> hi Krissy
> Imonly on 250mgs am not feeilng much different. it really needs to come up more but as we are just added it and are also increasing risperidone am trying to do it slowly. maybe that they will increase it sometime later this week. ill keep you informed. mostly im just kinda tired from adding it and increasing the risperdal. im still delusional and my moods are still changing a lot. not manic but go from ok to depressed to anxiety quite a bit.
>
> take care
> sienna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:Krissy P thread:211689
URL: http://www.dr-bob.org/babble/psycho/20030310/msgs/212752.html